×

zbMATH — the first resource for mathematics

A note on automorphism groups of algebraic varieties. (English) Zbl 0121.16103

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Chevalley, C.: Fondements de la géometrie algébrique. Paris 1958. · Zbl 0087.35501
[2] ?? Sur la théorie de la variété de Picard. Am. J. Math.82, 435-490 (1960). · Zbl 0127.37701 · doi:10.2307/2372968
[3] Matsusaka, T.: Polarized varieties, fields of moduli and generalized Kummer varieties of polarized abelian varieties. Am. J. Math.80, 45-82 (1958). · Zbl 0085.15304 · doi:10.2307/2372821
[4] Samuel, P.: Travaux de Rosenlicht sur les groupes algébriques. Séminaire Bourbaki, 1956-57.
[5] SéminaireC. Chevalley, 1958: Variétés de Picard.
[6] SéminaireC. Chevalley, 1958-59: Anneaux de Chow et applications.
[7] Seshadri, C. S.: Variété de Picard d’une variété complète. Ann. Math. Pura et appl. (IV)62, 117-142 (1962). · Zbl 0108.17001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.